RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 1, Pages 3–44 (Mi izv103)  

This article is cited in 4 scientific papers (total in 4 papers)

Exact bounds for the minimum norm of extension operators for Sobolev spaces

V. I. Burenkov, A. L. Gorbunov


Abstract: This article is concerned with extension operators for the Sobolev spaces $W_p^l(\Omega)$, where $\Omega$ is a domain in $\mathbb R^n$ with boundary in a Lipschitz class. Two-sided bounds are obtained for the minimum norm of an extension operator that are exact with respect to the smoothness parameter $l$.

DOI: https://doi.org/10.4213/im103

Full text: PDF file (2502 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:1, 1–43

Bibliographic databases:

MSC: Primary 46E35; Secondary 26D10
Received: 12.07.1995

Citation: V. I. Burenkov, A. L. Gorbunov, “Exact bounds for the minimum norm of extension operators for Sobolev spaces”, Izv. RAN. Ser. Mat., 61:1 (1997), 3–44; Izv. Math., 61:1 (1997), 1–43

Citation in format AMSBIB
\Bibitem{BurGor97}
\by V.~I.~Burenkov, A.~L.~Gorbunov
\paper Exact bounds for the minimum norm of extension operators for Sobolev spaces
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 1
\pages 3--44
\mathnet{http://mi.mathnet.ru/izv103}
\crossref{https://doi.org/10.4213/im103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1440311}
\zmath{https://zbmath.org/?q=an:0889.46034}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 1
\pages 1--43
\crossref{https://doi.org/10.1070/im1997v061n01ABEH000103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR83300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746958040}


Linking options:
  • http://mi.mathnet.ru/eng/izv103
  • https://doi.org/10.4213/im103
  • http://mi.mathnet.ru/eng/izv/v61/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Burenkov V.I., Kalyabin G.A., “Lower estimates of the norms of extension operators for Sobolev spaces on the halfline”, Mathematische Nachrichten, 218 (2000), 19–23  crossref  mathscinet  zmath  isi
    2. G. A. Kalyabin, “The Best Extension Operators for Sobolev Spaces on the Half-Line”, Funct. Anal. Appl., 36:2 (2002), 106–113  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Besov O., Kalyabin G., “Spaces of differentiable functions”, Function Spaces, Differential Operators and Nonlinear Analysis: the Hans Triebel Anniversary Volume, 2003, 3–21  mathscinet  zmath  isi
    4. G. A. Kalyabin, “Some Problems for Sobolev Spaces on the Half-line”, Proc. Steklov Inst. Math., 255 (2006), 150–158  mathnet  crossref  mathscinet  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:390
    Full text:151
    References:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019